| Model Number |
QUADLINK IMPLANT SYSTEM, 10MM |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 6/28/2024, it was reported by a sales representative via phone that the plunger and harvester from an ar-1288qis-100 quadlink implant system got stuck when the graft was harvested and could not be pulled apart.The surgeon had to use pliers to remove the plunger.Upon separating the devices, it was noticed that the graft was no longer usable.The surgeon intended to harvest a quad autograft however, the surgeon had to bail to a hamstring graft.The appropriate kit was opened to create an additional incision and harvest a hamstring graft from the patient.The case was completed successfully with the hamstring graft.This was discovered during an aclr procedure on (b)(6) 2024.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to user error due to excessive pressure used when drawing back the device.